COVID-19 Update - This is to inform you that the Government of India has announced a complete lockdown in India 22nd March 2020 to 14th April 2020. As a result, our offices will now be closed till 14th April 2020 and all our employees will be working from home. Office telephones will not be answered, and therefore you are requested to direct all your queries related to manuscript submission, review process, publication etc. at below mentioned details. editor@innovativepublication.com, rakesh.its@gmail.com, Mob. 8826373757, 8826859373, 9910947804

Article view: 549

Article download: 185

Indian Journal of Pharmacy and Pharmacology


The Inimical Repercussions of Unauthorised Prescribing: Binary Reports Featuring Cutaneous Adverse Drug Reaction


Full Text PDF Share on Facebook Share on Twitter


Author Details : Suvajit Das, Kaushik Mukhopadhyay, Sudipta Kumar Dey, Sonali Mukherjee, Chandan Chatterjee

Volume : 2, Issue : 4, Year : 2015

Article Page : 236-240


Suggest article by email


Abstract

We present a couple of cases of cutaneous  adverse drug reactions (CADRs) which occurred of late in our premises and were attributed to inappropriate use of OTC medications due to the fallacious prescribing by shop owners. The first case is an urban middle class middle-aged house-wife presented with significant cosmetic problems including hypopigmentation and telangiectasia over her face, along with patchy hypopigmentation over elbow. In the second case, an urban middle-aged man was prescribed an inappropriate regimen of nimesulide tablets and presented with maculopaupular rash in the extremities and erythema multiforme all over his body. Lack of legal supervision over ‘quack’ prescribing may lead to therapeutic misadventures which oftentimes remain undetected by pharmacovigilance programmes.

Key Words
: Cutaneous Drug Reaction, OTC, Drugs, Shop Owners

How to cite : Das S, Mukhopadhyay K, Dey S K, Mukherjee S, Chatterjee C, The Inimical Repercussions of Unauthorised Prescribing: Binary Reports Featuring Cutaneous Adverse Drug Reaction. Indian J Pharm Pharmacol 2015;2(4):236-240

Copyright © 2015 by author(s) and Indian J Pharm Pharmacol. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (CC BY 4.0) (creativecommons.org)